Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 49, NWS San Francisco Bay Area, CA

April 23, 2014

NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 23, 2014, 3:02 AM PDT. It took effect at Apr 23, 2014, 2:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2014, 3:02 AM PDT (10:02 UTC)
In effect from
Apr 23, 2014, 2:00 PM PDT
Expired
Apr 23, 2014, 11:00 PM PDT
In force
9 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WHUS76 KMTR 231002
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
302 AM PDT WED APR 23 2014

PZZ560-231815-
/O.EXP.KMTR.SC.Y.0048.000000T0000Z-140423T1000Z/
/O.NEW.KMTR.SC.Y.0049.140423T2100Z-140424T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
302 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY WILL EXPIRE AT
3 AM PDT EARLY THIS MORNING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-231815-
/O.EXP.KMTR.SC.Y.0048.000000T0000Z-140423T1000Z/
/O.NEW.KMTR.SC.Y.0049.140423T2100Z-140424T0600Z/
MONTEREY BAY-
302 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...


THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY WILL EXPIRE AT
3 AM PDT EARLY THIS MORNING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-231115-
/O.EXP.KMTR.SC.Y.0048.000000T0000Z-140423T1000Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
302 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

$$

PZZ530-231815-
/O.EXB.KMTR.SC.Y.0048.140423T2100Z-140424T0600Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
302 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: W WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-231815-
/O.EXB.KMTR.SC.Y.0048.140423T2100Z-140424T0600Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
302 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-231815-
/O.EXT.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
302 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-231815-
/O.EXT.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
302 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
4 follow-up statements
845 
WHUS76 KMTR 231522
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
822 AM PDT WED APR 23 2014

PZZ576-232330-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
822 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-232330-
/O.CON.KMTR.SC.Y.0049.140423T2100Z-140424T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
822 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-232330-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
822 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-232330-
/O.CON.KMTR.SC.Y.0048.140423T2100Z-140424T0600Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
822 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: W WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-232330-
/O.CON.KMTR.SC.Y.0048.140423T2100Z-140424T0600Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
822 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-232330-
/O.CON.KMTR.SC.Y.0049.140423T2100Z-140424T0600Z/
MONTEREY BAY-
822 AM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY WILL EXPIRE AT
3 AM PDT EARLY THIS MORNING.

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
297 
WHUS76 KMTR 232127
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
227 PM PDT WED APR 23 2014

PZZ530-531-232230-
/O.CAN.KMTR.SC.Y.0048.000000T0000Z-140424T0600Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
227 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$

PZZ576-240530-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
227 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR THROUGH
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-240530-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-140424T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
227 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-240530-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
227 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR THROUGH
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-240530-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-140424T0600Z/
MONTEREY BAY-
227 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
062 
WHUS76 KMTR 240357
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
857 PM PDT WED APR 23 2014

PZZ576-241200-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
857 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-240600-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-140424T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
857 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-241200-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
857 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-240600-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-140424T0600Z/
MONTEREY BAY-
857 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON...DECREASING TO 5 TO 15 KT BY MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
276 
WHUS76 KMTR 240359
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
859 PM PDT WED APR 23 2014

PZZ576-241200-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
859 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-240600-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-140424T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
859 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NW WINDS 15 TO 25 KT...DECREASING TO 5 TO 15 KT BY
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-241200-
/O.CON.KMTR.SC.Y.0048.000000T0000Z-140425T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
859 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NW WINDS 15 TO 25 KT...STRONGEST SOUTH OF PT SUR 
  THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-240600-
/O.CON.KMTR.SC.Y.0049.000000T0000Z-140424T0600Z/
MONTEREY BAY-
859 PM PDT WED APR 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NW WINDS 15 TO 25 KT...DECREASING TO 5 TO 15 KT BY
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 10:36 PM PDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 22, 10:36 PM PDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1036 PM PDT TUE APR 22 2014

.SYNOPSIS... DRY AND WARMER CONDITIONS ARE EXPECTED WEDNESDAY AND
THURSDAY. IT WILL BE COOLER THIS WEEKEND WITH A CHANCE OF SHOWERS
FRIDAY AND POSSIBLY SUNDAY.

&&

.DISCUSSION...AS OF 8:45 PM PDT TUESDAY...UPPER LEVEL TROUGH THAT
MOVED THROUGH THE DISTRICT EARLY THIS MORNING HAS NOW PUSHED INTO
THE GREAT BASIN. TEMPERATURES WERE COOL TODAY WITH HIGHS 5-10
DEGREES COOLER ACROSS THE SFO AND MRY BAY AREA AND 10-20 DEGREES
COOLER IN SOUTHERN MONTEREY AND SAN BENITO COUNTIES. LOCAL GUSTY
WINDS 30-45 MPH WERE REPORTED TODAY MAINLY IN THE HILLS ABOVE 1500
FEET.

WINDS WILL DECREASE TONIGHT AS THE TROUGH MOVES EAST. A WEAK
UPPER LEVEL RIDGE WILL BRING WARMER TEMPERATURES TO THE AREA
WEDNESDAY AND THURSDAY. DRY NORTHERLY FLOW SHOULD KEEP LOW CLOUDS
TO A MINIMUM AT NIGHT. AN UPPER LEVEL TROUGH WILL APPROACH THE
WEST COAST FRIDAY. LATEST MODEL RUNS INDICATING THIS SYSTEM IS
STRONGER THAN THE LAST SYSTEM AND HAS A BETTER CHANCE FOR RAIN. IN
TERMS OF TIMING THE CHANCE FOR RAIN WILL BE ON FRIDAY BUT IT COULD
START AS EARLY AS LATE THURSDAY NIGHT IN THE NORTH BAY. RAINFALL
AMOUNTS WILL NOT BE VERY IMPRESSIVE WITH EXPECTED AMOUNTS 1/4-1/2
INCH IN THE NORTH BAY AND 1/4 INCH OR LESS ELSEWHERE. THE SYSTEM
WILL QUICKLY EXIT THE AREA FRIDAY NIGHT. TEMPERATURES WILL
CONTINUE TO BE COOL THROUGH THE WEEKEND AS ANOTHER UPPER TROUGH
WILL MOVE THROUGH ON SUNDAY. THIS SYSTEM WILL NOT BE AS DEEP AND
MOST OF THE RAIN WILL STAY NORTH OF THE AREA.

DRY WEATHER RETURNS NEXT WEEK AS A HIGH-AMPLITUDE RIDGE BUILDS
OVER THE AREA. TEMPERATURES WILL BE SIGNIFICANTLY WARMER WITH
WARMEST AREAS REACHING THE LOW 90S BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...AS OF 10:36 PM PDT TUESDAY...SCATTERED HIGH CLOUDS
HAVE MOVED IN OVER THE REGION THIS EVENING. MODERATE AND GUSTY
ONSHORE FLOW WILL CONTINUE TO EASE THRU THE NIGHT.

VICINITY OF KSFO...VFR CONDITIONS EXPECTED THROUGH THE FORECAST
PERIOD WITH MAINLY HIGH CLOUDS TRAVERSING THE REGION. SUSTAINED
WEST WINDS AROUND 20 KT WITH GUSTS TO 30 KT EXPECTED OVER KSFO
THROUGH LATE TONIGHT. WINDS WILL GRADUALLY EASE OVERNIGHT INTO
WEDNESDAY.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED THROUGH THE
FORECAST PERIOD. WINDS WILL CONTINUE TO EASE OVERNIGHT.

&&

.MARINE...AS OF 10:26 PM PDT TUESDAY...GUSTY NORTHWEST WINDS WILL
CONTINUE TO DECREASE TONIGHT AND WEDNESDAY WITH THE STRONGEST
WINDS REMAINING SOUTH OF POINT PINOS. NORTHWEST TO WEST WINDS WILL
PREVAIL FOR MUCH OF THE UPCOMING WEEKEND. A LONG PERIOD SOUTH
SWELL WILL IMPACT THE REGION LATE THIS WEEK AND OVER THE WEEKEND.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...MONTEREY BAY UNTIL 3 AM
             SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 AM
             SCA...PIGEON PT TO PT PINOS 10-60 NM UNTIL 3 AM

&&

PUBLIC FORECAST: W PI
AVIATION/MARINE: CW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.